| Model Number |
SN60WF |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history record could not be reviewed because the reporting facility did not provide a valid lot number or any identification traceable to the manufacturing documentation.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A health care professional reported with a description of curled intraocular lens (iol).The surgery was cancelled.Additional information has been requested.
Additional Manufacturer Narrative
Additional information provided in d.4., and h.4.The manufacturer internal reference number is: (b)(4).